Strong convergence of quantum random walks via semigroup decomposition

Belton, Alexander Charles Richard and Gnacik, Michal and Lindsay, Jonathan Martin (2018) Strong convergence of quantum random walks via semigroup decomposition. Annales Henri Poincaré, 19 (6). pp. 1711-1746. ISSN 1424-0637

PDF (v2arXiv2018.03.12StrongCgceOfQRWsviaSemigpDecompBGL)
v2arXiv2018.03.12StrongCgceOfQRWsviaSemigpDecompBGL.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (555kB)


We give a simple and direct treatment of the strong convergence of quantum random walks to quantum stochastic operator cocycles, via the semigroup decomposition of such cocycles. Our approach also delivers convergence of the pointwise product of quantum random walks to the quantum stochastic Trotter product of the respective limit cocycles, thereby revealing the algebraic structure of the limiting procedure. The repeated quantum interactions model is shown to fit nicely into the convergence scheme described.

Item Type:
Journal Article
Journal or Publication Title:
Annales Henri Poincaré
Additional Information:
The final publication is available at Springer via
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
13 Mar 2018 16:02
Last Modified:
22 Nov 2022 05:36